MathSciNet Relay Station
MathSciNet bibliographic data
MR2833821 (2012g:34101) 34C25 (34A37 34D20 37N25 92D25)
Nie, Linfei; Teng, Zhidong; Hu, Lin Existence and stability of periodic solution of a stage-structured model with state-dependent impulsive effects. Math. Methods Appl. Sci. 34 (2011), no. 14, 1685–1693.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement